# SDR 39LA20150902142

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 32,085 hours, 19,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, WHEN HEATER VLV OPENED, THE FLIGHT CREW NOTICED FUMES IN BOTH THE FLIGHT DECK & CABIN.  TESTED GEARBOX FOR POSITIVE PRESS & FOUND NORMAL NEGATIVE PRESS.  HEATING SYS CHECKED GOOD ON GND IAW AMM 21-40-00.
